# SDR QXEA200800433

- Difficulty date: April 28, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 3,473 hours, 3,461 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Dirty
- Location: Service Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - REAR SERVICE DOOR HARD TO OPEN FROM THE OUTSIDE.  MAINTENANCE CLEANED AND LUBED THE DOOR HANDLE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
